# SDR TWAA0105804

- Difficulty date: March 27, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON PRESSURE BULKHEAD AT STA 1338, BETWEEN STRINGER 25R AND 26R.  REMOVED AND REPLACED TIE FITTING.  INSTALLED FASTENERS PER DRAWING 5911429.
